# SDR DHL9780451C

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, TAIL SKID ENERGY ABSORBER LOWER FAIRING HAS SMALL CRACK T/E END.  ROUTED OUT SMALL CRACK PER SRM 51-1-0.
